# SDR AALA202507176580

- Difficulty date: July 14, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N895NN
- Make and model: Boeing 737823
- Aircraft serial: 31149
- Aircraft time: 38,030 hours, 16,433 cycles
- Engine: Cfmint CFM567B20
- Engine time: 64,539 hours, 27,287 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: STRONG SMELL ON TAKEOFF ROLL, SIMILAR TO DIRTY SOCKS. NOTICABLE AT 40% N1, BECAME WORSE AS WE INCREASED THRUST.  EVIDENCE OF OIL WAS FOUND ON THE STAGE 3 BOOSTER BLADES AND EVIDENCE OF SIGNIFICANT COKING WAS PRESENT ON THE STAGE 4 GUIDE VANES. REMOVED AND REPLACED NUMBER 2 ENGINE ASSEMBLY. PER J/C 08L40072003.
